Table of Contents
International Journal of Computational Mathematics
Volume 2015 (2015), Article ID 860263, 17 pages
http://dx.doi.org/10.1155/2015/860263
Research Article

A New Study of Blind Deconvolution with Implicit Incorporation of Nonnegativity Constraints

1Centre for Mathematical Imaging Techniques and Department of Mathematical Sciences, University of Liverpool, Liverpool L69 L7L, UK
2Department of Eye and Vision Science, University of Liverpool, Liverpool L69 3GA, UK

Received 1 July 2014; Revised 29 December 2014; Accepted 12 January 2015

Academic Editor: David Defour

Copyright © 2015 Ke Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ke Chen, Simon P. Harding, Bryan M. Williams, and Yalin Zheng, “A New Study of Blind Deconvolution with Implicit Incorporation of Nonnegativity Constraints,” International Journal of Computational Mathematics, vol. 2015, Article ID 860263, 17 pages, 2015. doi:10.1155/2015/860263